MathSciNet Relay Station
MathSciNet bibliographic data
MR1846368 (2002k:83051) 83C57 (53C50 83C75 83E30)
Cai, Mingliang; Galloway, Gregory J. On the topology and area of higher-dimensional black holes. Classical Quantum Gravity 18 (2001), no. 14, 2707–2718.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement